# SDR GTIA000047

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - REF DMI 830 EMERGENCY PATH LIGHT AT ROW 15 INOPERATIVE.  REPLACED BULB AT ROW 15 EMERGENCY LIGHT.  OPS CHECK GOOD DMI 830 REMOVED.  (X)
